Repository of University of Nova Gorica

Show document
A+ | A- | SLO | ENG

Title:N-subalgebras of BCK=BCI-algebras which are induced from hyperfuzzy structures
Authors:Bordbar, Hashem (Author)
Bordbar, Mohammad Rahim (Author)
Borzooei, Rajab Ali (Author)
Jun, Young Bae (Author)
Files:URL https://ijmsi.ir/article-1-1301-en.html
 
Language:English
Work type:Unknown ()
Tipology:1.01 - Original Scientific Article
Organization:UNG - University of Nova Gorica
Abstract:In the paper [J. Ghosh and T.K. Samanta, Hyperfuzzy sets and hyperfuzzy group, Int. J. Advanced Sci Tech. 41 (2012), 27–37], Ghosh and Samanta introduced the concept of hyperfuzzy sets as a generalization of fuzzy sets and interval-valued fuzzy sets and applied it to group theory. The aim of this manuscript is to study N-structures in BCK\BCI-algebras induced from hyperfuzzy structures.
Keywords:hyperfuzzy set, hyperfuzzy structure, hyperfuzzy subalgebra, N-subalgebra, induced N-function
Year of publishing:2021
Number of pages:str. 179-195
Numbering:no. 2, Vol. 16
COBISS_ID:83268355 Link is opened in a new window
UDC:51
ISSN on article:1735-4463
URN:URN:SI:UNG:REP:DFMQ9LIR
DOI:10.29252/ijmsi.16.2.163 Link is opened in a new window
Views:437
Downloads:15
Metadata:XML RDF-CHPDL DC-XML DC-RDF
Categories:Document is not linked to any category.
:
  
Average score:(0 votes)
Your score:Voting is allowed only for logged in users.

Hover the mouse pointer over a document title to show the abstract or click on the title to get all document metadata.

Record is a part of a journal

Title:Iranian journal of mathematical sciences and informatics
Shortened title:Iran. j. math. sci. inform.
Publisher:Tarbiat Modarres University
ISSN:1735-4463
COBISS.SI-ID:15968345 New window

Back